# SDR QXEA2009102600846

- Difficulty date: October 23, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 21,304 hours, 15,667 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Lt Wardrobe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WARDROBE FWD FLOOR MOUNTS HAVE CORROSION ON BOTTOM.  CLEANED LIGHT SURFACE CORROSION IAW C&D CMM 25-29-06.  ORIGINAL THICKNESS .375".  REMOVED .001 WITHIN LIMITS. TREATED IAW C&D CMM 25-27-06.
